advertisement
Question
Posted by: karen | 2008/01/06

enterocococcus faecalis Urgent help

Helo Doc!
I got my Lab-rezults ( enterococcus faecalis) 2 months ago and doctor prescribed me doxycyclyn (antibiotic). She told me after i finish the dose to go back to her 4 check out. I couldn't at the time.. later I got some white discharge smelling strong... witch desapiered for a wile.. Now its back sronger than ever , Also when I have my period i get a smell, worst than usual.. and a change of colour to lite brown.
I am overseas in a country where I can not trust doctors at all... Please advise me about some affective medicine i could take. Something that could realy help instead of going to that doctor numerous times with no rezult!
And what is the reason 4 this condition? Where could I get it from? How bad it is??? Please help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This would usually occur due to contamination from the bowel, i.e. not wiping yourself the right way after passing stools. You would need a doctor's prescription for antibiotics, so you would have to see someone.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement